# SDR UHLA2014062200450

- Difficulty date: June 22, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 26,330 hours, 15,202 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ramp
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN AFT RT SERVICE DOOR IS CLOSED, THE DOOR LATCH INDICATOR DOES NOT SHOW GREEN.  ADJUSTED INDICATION UPPER GUIDE RAMP.
